Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Recurrence of anal fissure with hard stools and pain during defecation. Taken Ceftum, Predmet and Rantac. Can Creamaffin laxative be used? Remedy

I had anal fissure couple of years back but with regular use of Nitrogesic ointment, exercise and fibre supplement, I was fine over last one year. I dont even use fibre supplement for last 6 months. Stools were normal and I didnt have any problem. Seven days back I had to take following medicines on doctors prescription for 3-4 days (CEFTUM 500, PREDMET 16mg, RANTAC). Now suddenly my anal fissure has recurred for last 4 days and its pain is increasing everyday. The stool is not soft anymore and it is causing lot of pain both during and till hours after defecation. I dont know why suddenly this has happened. I earlier used a lactulose laxative whenever anal fissure recurred but this time even that is not working. I need to make my stool really soft and slippery for few days to achieve healing. Then I can follow my normal routine. Please advise what I should do. Can i take Creamaffin laxative?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that following constipation due to friction anal fissure became active giving rise to pain.
Complete the course prescribed as antibiotic will help for healing.
Start again more fiber containing diet.
You take Cremmaffin (white) one table spoonful at night.
Avoid fried, chillies and junk food.
Apply antibiotic cream locally.
Ok and take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor